# SDR MASA200600155

- Difficulty date: January 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,115 hours, 13,387 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A GLD UNSAFE.  PERFORMED A SYSTEM RESET AND CLEARED THE FAULT.
